RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 11–18 (Mi mz6892)  

This article is cited in 2 scientific papers (total in 2 papers)

Infinite nonabelian groups with minimal condition for non-normal subgroups

S. N. Chernikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: Infinite nonabelian groups which do not possess a descending chain of non-normal subgroups are examined. It is established that under certain additional conditions, in particular the condition of the existence of a normal system with finite factors, the class of all such groups consists only of infinite extremal nonabelian groups and infinite hamiltonian groups, see [6].

Full text: PDF file (717 kB)

English version:
Mathematical Notes, 1969, 6:1, 465–468

Bibliographic databases:

UDC: 512.4
Received: 21.10.1968

Citation: S. N. Chernikov, “Infinite nonabelian groups with minimal condition for non-normal subgroups”, Mat. Zametki, 6:1 (1969), 11–18; Math. Notes, 6:1 (1969), 465–468

Citation in format AMSBIB
\Bibitem{Che69}
\by S.~N.~Chernikov
\paper Infinite nonabelian groups with minimal condition for non-normal subgroups
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 11--18
\mathnet{http://mi.mathnet.ru/mz6892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258938}
\zmath{https://zbmath.org/?q=an:0196.04501}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 465--468
\crossref{https://doi.org/10.1007/BF01450247}


Linking options:
  • http://mi.mathnet.ru/eng/mz6892
  • http://mi.mathnet.ru/eng/mz/v6/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolai S. Chernikov, “Groups satisfying the minimal condition for non-abelian non-normal subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 7:1 (2014), 22–34  mathnet
    2. Nikolai S. Chernikov, “Some minimal conditions in certain extremely large classes of groups”, Zhurn. SFU. Ser. Matem. i fiz., 8:1 (2015), 22–27  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020